# SDR UPS99829390

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 VERTICAL STAB L/E SKIN AT ZFS 30.5 IS CORRODED BEYOND LIMITS.  CUT OUT DAMAGED AREA AND REPAIRED IAW SRM 55-2-1 FIG 4.
